Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have white spots on face. How to get rid of it?

User rating for this question
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have some white spots in my face coz of using skin lite ? how to overcome from it ?
Posted Fri, 28 Dec 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 40 minutes later

Thanks for writing in.

Skinlite cream contains 2% hydroquinone and a very potent steroid mometasone.
This ingredients can cause permanent depigmentation of skin leading to white spot.
It is not advisable to use it for long time.

My advise to you would be -
Stop using skinlite.
Expose the white spot to the early sunlight for 10 minutes in morning.Preferably between 8-9 AM.
You can apply a cream called TACROZ 0.03 % ointment at night over white spots.
Color will come back but process is slow may take 2-3 months of treatment.

Avoid any HQ and steroid based creams in future.

Hope this helps.
I will be available for follow up.

Dr Sud
Above answer was peer-reviewed by
Follow-up: Have white spots on face. How to get rid of it? 24 hours later
Is there any to increase fairness ? and a method to remove small white spots fastly?
Answered by Dr. Sudarshan 4 minutes later
Hi again,
You can use Cosglo cream at night over face.Use good quality sunscreen at day time like Suncote gel.

Also white spots will go away slowly any attempt to remove them fastly will cause darkening of the skin of face.

It is better to go slowly than to have any side effects.

Hope this helps.

Above answer was peer-reviewed by
Follow-up: Have white spots on face. How to get rid of it? 24 minutes later
suggest a place to get both stuffs ?
Answered by Dr. Sudarshan 1 minute later
Hi again,
The creams are available at medical shops on over the counter basis.
You can get it at shop near you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor